question-icon

Suggest treatment for rash on penis

default
Posted on Wed, 9 Apr 2014
Question: I am a 62yr old male. I am not sexually active however I have a rash on my penis. My doctor gave me some cream but that does seem to help. Blood work and urine test all came out negivtive. The only thing that i have changed in my diet is the fact that 2 months ago I started eating peanuts daily. I have read that can cause a yeast infection. I do masturbate from time to time. There is no pain. Maybe you can give me some idea what it might be
doctor
Answered by Dr. R.A. Singh (38 minutes later)
Brief Answer: It can be a fungal infection. Detailed Answer: Hi, Thanks for writing your query. It will be helpful if you give more information on :- > whether the rash is associated with itching. > are you diabetic? After reading your post, it seems that you might be having fungal infection of the skin. You should apply locally skin cream containing steroid like betamethasone and antifungal medication like miconazole along with an antibiotic like gentamycin. Oral antihistamine like Fexofenadine 120 mg once a day will help in controlling itching, if present. Also maintain good local hygiene. I hope this is helpful to you. If you have any further query, I will be happy to help. Regards. Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. R.A. Singh (10 hours later)
I have done all of the above. I shower 2 times a day. I have had 2 different kinds of cream. This is why I am wondering if eating peanuts could cause a recurrance
doctor
Answered by Dr. R.A. Singh (9 hours later)
Brief Answer: peanut seems unlikely the cause. Detailed Answer: Hi, Thanks for providing more information. It seems unlikely that peanut is the cause for your problem. I would advise that you should get yourself clinically examined by a Dermatologist. Skin infections are curable, though they take some time for complete healing. I hope this answers your query. Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. R.A. Singh (3 hours later)
I believe that a dermatologist would be the answer. My family doctor gave me Ketoderm cream then fucidin h crm it helps but the rash keeps coming back. Has not given me anything by mouth
doctor
Answered by Dr. R.A. Singh (1 hour later)
Brief Answer: clinical examination by a Dermatologist can help. Detailed Answer: Hi, Thanks for providing more information. Clinical examination by a Dermatologist can be helpful. You can take oral antifungal medication like Flucanazole 150 mg once a week for 4 to 6 weeks along with the skin cream prescribed by your doctor. I hope this answers your query. Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. R.A. Singh

Emergency Medicine Specialist

Practicing since :2000

Answered : 2235 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for rash on penis

Brief Answer: It can be a fungal infection. Detailed Answer: Hi, Thanks for writing your query. It will be helpful if you give more information on :- > whether the rash is associated with itching. > are you diabetic? After reading your post, it seems that you might be having fungal infection of the skin. You should apply locally skin cream containing steroid like betamethasone and antifungal medication like miconazole along with an antibiotic like gentamycin. Oral antihistamine like Fexofenadine 120 mg once a day will help in controlling itching, if present. Also maintain good local hygiene. I hope this is helpful to you. If you have any further query, I will be happy to help. Regards. Thanks.